| Model Number |
799-EMBP-05-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged while attempting to monitor a patient (age & gender unknown), the device displayed a "5v self check failure - 1172" error message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report could not be duplicated during testing.Review of the device log for the reported event date of 02/07/2026 confirmed occurrences of alarm 1172, which indicates the 5 vcd power bus failed to provide the required voltage.The device was tested by bench handling, power cycling, and functional stress testing without duplicating the report.Internal inspection identified no discrepancies.The power interface module (pim) board was replaced as a precaution.The board was scrapped.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.